# SDR SWIA2020021448503

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 601R140022
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE INBD ACTUATOR SLIDING BEAM CHROME SURFACE CHAFED BY CONTACT WITH ROLLER.   (C-CHECK) RO 2/10/2020   RMEOVED AND REPLACED RH IB FLAP ASSY IAW CRJ200 AMM. RIG AND OPS C/W ON CP# 20005908 W/O 1018130 6000 0011 AND CP# 20005909 W/O 1018130 6000 0012. / T/W:  AAR531355 CAL DD: 11/01/2020.
